# SDR CALA9800195

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RT WING TO FUSELAGE DAGGER FITTING AT STA 605, LONGERON 22-23R.  AN ATTACH ANGLE REPAIR WAS INSTALLED IAW ECRA 5341-01002.
